Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Sister taking Saba Axe for energy and weight loss. Can I take this to get energy?

Answered by
Dr.
Dr. Nsah Bernard

General & Family Physician

Practicing since :2012

Answered : 1704 Questions

default
Posted on Tue, 24 Sep 2013 in Brain and Spine
Question: Hello.My name is XXXXXXX I have MS have had it for 14 yrs now my question is my sister is taking Saba Axe( i think i spelled that right.lol) for energy & to lose weight. I need it for energy! Is it alright for me to take it as well. My Doctors don't seem to return my phone calls and getting frustrated. I need energy cuz I also take care of my mother who has Parkinson's and I get tired right away. Thank you for you time and my God bless you! : )
doctor
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer:
You can take it as no contraindication

Detailed Answer:
Hello XXXXXXX

Thanks for posting on XXXXXXX

As a supplement there is absolutely no contraindication as to you taking it. I believe it will give you some benefit regarding your MS (multiple sclerosis). It will give you some energy and might improve your overall daily lifestyle and performance. Most supplements just contain multivitamine and some other synthetic or natural substances that can do you some benefit.
You can also learn to practice yoga or daily exercises etc.
Also do well to get your doctors for approval.

Hope this helps and wish you the best.
Dr. Nsah

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Parkinson

doctor1 MD

my dad is suffering from Parkinson syndrome. he had been taking t syndopa plus125 and now his physician has told him take syndopa CR 125.Is there...

doctor1 MD

I have used skelaxin occasionally. I also have osteoarthritis for which I use a tins unit for pain management. The familial tremor is also in my...

doctor1 MD

dear sir i am from Pakistan. Sir i am under treatment from last 12 years. but doctors can not diagnose my disease. Initially doctor say it is...

doctor1 MD

I’m 63 and in last year have developed an irritating involuntary jerking of my hands: hitting the wrong letters when typing , even deleting by...

doctor1 MD

I HAD OPEN HEART SURGERY 6 WEEKS AGO SINCE THE SURGERY MY HANDS ARE CONSTANTLY SHAKING

doctor1 MD

My father having Parkinson last 15 Years he takes Sandopa 275mg (6tablets) Sandopa c r (5 tablets) Ropark (4tablets) now his Problem is illussion...

doctor1 MD

Im a 75 year old male and have had Parkinsons for 7 years. My eyes have been examined by my opthomologist and are fine. My eyelids keep closing...